My Account
Type or paste your list here. Each item should be on a new line e.g. Milk Bread Eggs

Lemsip Original (5 Piece)

€3.65 €0.73 each
1 in trolley
Remove?
1
Lemsip Original

Details

Contains 1000mg of Paracetamol For the relief of symptoms associated with colds or flu. Each sachet contains Ingredient: Paracetamol 1000mg, Action: Analgesic, Relief of... Headache, sore throat, fever, body aches & pains

Brand

Lemsip

Ingredients

Each sachet contains Paracetamol 1000mg, Powder for Oral Solution also contains Sodium Citrate, Sucrose, Saccharin Sodium, Aspartame (E951), Lactose, See leaflet enclosed for further information

Storage

Store below 25°C.

Safety Warning

DO NOT EXCEED THE STATED DOSE If you have been told by your doctor that you have an intolerance to some sugars, contact your doctor before taking this medical product. Warnings CONTAINS PARACETAMOL. Do not take with any other paracetamol containing products. Immediate medical advice should be sought in the event of an overdose, even if you feel well, because of the risk of delayed, serious liver damage. Keep out of sight and reach of children.

Disclaimer

Whilst we take care to ensure the product information displayed on our website is correct, our products and their associated recipes are subject to change. Therefore, you should always check product labels and not entirely rely on the details listed on this page. Customer quotas may apply.

Close
To ensure the best shopping experience, please use an up-to-date browser. Example: the latest versions of Chrome, Firefox, Safari or Microsoft Edge.